Indiana, 2007Winter Storm in Indiana, December 1 to 2, 2007
December 1 to 2, 2007 · NWS IWX · 6 events in 6 counties and zones
Warm air pushed north across northern Indiana allowing temperatures above the surface to climb above freezing. However surface temperatures remained in the middle to upper 20s.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Warm air pushed north across northern Indiana allowing temperatures above the surface to climb above freezing. However surface temperatures remained in the middle to upper 20s. Several rounds of precipitation moved in, first starting as snow and sleet then quickly changing to freezing rain with several locations seeing ice accumulations of over a quarter inch.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Dec 1, 12:42 PM EST, 2 hours 18 minutes earlier.
Area forecast discussion, Dec 1, 12:42 PM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1242 PM EST SAT DEC 1 2007
.AVIATION...
LOW PRESSURE OVER COLORADO WITH A WARM FRONT EXTENDING TO ITS SE
INTO MO ATTM. LARGE AREA OF PRECIPITATION NORTH OF THE WARM FRONT ASSOCIATED
WITH STRONG LOW LEVEL THETA-E ADVECTION WAS SPREADING NE AROUND
40KT AND IS EXPECTED TO REACH TERMINALS AROUND 21Z. TAMDAR AND FCST
SOUNDINGS SUGGEST PRECIP WILL BE MAINLY SNOW AT ONSET AT SBN BUT
CHANGE OVER TO A FZRA/PL MIX THIS EVE. ALSO, PROBABLY WILL BE A
LULL IN THE PRECIP AFTER THE INITIAL BAND MOVES THROUGH, BUT WITH CONTD
ISENT LIFT OVER THE AREA EXPECT SOME PRECIP WILL PERSIST AT SBN
MUCH OF THE NIGHT. AT FWA, PRECIP SHOULD MAINLY BE FZRA/PL. PRECIP
EXPECTED TO BE LIGHTER AND SHORTER DURATION AT FWA AS MAIN AREA OF
SATURATION SHOULD BE FARTHER NORTH. AS WARM FRONT MOVES THROUGH
AREA LATE TONIGHT, TEMPS SHOULD RISE ABOVE FREEZING AND LOW LEVEL
MOISTURE INCREASE, RESULTING IN SOME DRIZZLE/FOG WITH IFR CIGS LATE
TONIGHT AND SUNDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 1112 AM EST SAT DEC 1 2007/
UPDATE...
UPDATES OUT TO UPGRADE WATCH TO WINTER WX ADVISORY FOR THE TIME
BEING. MODEL TRENDS AND SFC OBS SHOW ENTIRE CWA LIKELY SEEING AT
LEAST A PERIOD OF MAINLY SLEET OR FREEZING RAIN BEFORE CHANGING TO
ALL RAIN BY SUNDAY MORNING. PRECIPITATION IS ALREADY AS CLOSE AS
PARTS OF CENTRAL ILLINOIS IN THE FORM OF MAINLY FREEZING RAIN AND
OTHER OBSERVATIONS ACROSS ILLINOIS...IOWA AND MISSOURI SHOWING
THE SAME. HIGHEST QPF AMOUNTS LOOK TO PASS BY TO THE NORTH INTO
PARTS OF LOWER MICHIGAN...BUT WILL BE A VERY CLOSE CALL ACROSS THE
CURRENT ADVISORY AREA. WILL CONTINUE TO MONITOR TRENDS AS THE
PRECIP SHIELD DRAWS CLOSER. CHANCE STILL EXISTS THAT PARTS OF THE
ADVISORY MAY NEED TO BE UPGRADED FURTHER TO WINTER STORM OR ICE
STORM WARNINGS AND THE ADVISORY EXTENDED FURTHER SOUTH AS QPF IN
THE NORTH COULD STILL PUSH BETWEEN ONE QUARTER AND ONE HALF INCH.
OTHERWISE NO OTHER CHANGES TO PUBLIC GRIDS.
PREV DISCUSSION... /ISSUED 431 AM EST SAT DEC 1 2007/
SHORT TERM...
THIS MORNING WILL START OUT WITH HIGH PRESSURE OVER THE AREA.
THROUGHOUT TODAY THE HIGH WILL BE MOVING ON TO THE EAST AS A LOW
PRESSURE SYSTEM AND ITS WARM FRONT MOVE CLOSER. MODELS HAVE BEEN
FAIRLY CONSISTENT IN INDICATING THAT THE PRECIP COULD BEGIN MOVING
INTO THE CWA LATE THIS AFTERNOON...MAINLY FOR THE WESTERN PART.
MODEL SOUNDINGS DO NOT BECOME SATURATED UNTIL LATE THIS
AFTERNOON/EARLY EVENING. SOUNDING PROFILES AND THICKNESS VALUES
ACROSS THE CWA THIS AFTERNOON INTO THIS EVENING INDICATE THAT WARM
AIR ADVECTION WILL BE OCCURRING IN THE MID LEVELS AS NEAR THE
SURFACE FIRST REMAINS AT OR BELOW FREEZING. THE PART OF THE
ATMOSPHERE NEAR THE SURFACE WILL OVERALL BE WARMER IN THE SOUTHERN
PART OF THE CWA THAN IN THE NORTHERN PART. THEREFORE EXPECTING FIRST
THIS AFTERNOON RAIN/FREEZING RAIN/SLEET IN THE SOUTH AND SNOW/SLEET
IN THE NORTH.
AS THE HOURS PASS BY INTO THE EVENING...TEMPERATURES MAY DROP A
LITTLE BIT RIGHT AFTER SUNSET WITH THE LOSS OF THE SUN/S
ENERGY...BUT WARM AIR ADVECTION WILL BE OCCURRING THROUGHOUT THE
COLUMN OF THE ATMOSPHERE THROUGH THE EVENING AND NIGHTTIME HOURS.
ALSO THE WARM FRONT WILL BE LIFTING NORTHWARD THROUGH THE CWA DURING
TONIGHT. SURFACE TEMPERATURES ARE EXPECTED TO SLOWLY INCREASE
THROUGHOUT TONIGHT. THEREFORE AS WARMER TEMPERATURES MAKE THEIR WAY
NORTHWARD THROUGH TONIGHT...THE FREEZING RAIN/SLEET WILL BE SLOWLY
SHIFTED NORTHWARD AS RAIN BEGINS TO MOVE IN FROM THE SOUTH. SO
ROUGHLY BY 06Z THE SOUTHERN THIRD OF THE CWA WILL BE IN ALL
RAIN...THE CENTRAL PART FREEZING RAIN...AND THE NORTHERN THIRD
FREEZING RAIN AND SLEET. THEN BY 12Z SUNDAY MOST OF THE CWA WILL BE
SEEING ALL RAIN AND LITTLE WILL BE LEFT OF THE NORTHERN PART SEEING
FREEZING RAIN AND SLEET. ROUGHLY UP TO AROUND AN INCH OF SNOW IS
EXPECTED IN THE NORTHWESTERN TO NORTHERN PART OF THE CWA...WHICH
WILL MAINLY FALL THIS AFTERNOON INTO THIS EVENING. AS FAR AS ICE
GOES...DUE TO FREEZING RAIN AND SLEET...SOME MODELS ARE INDICATING
THAT UP TO A QUARTER TO A HALF INCH OF ICE COULD ACCUMULATE IN THE
NORTHERN THIRD OF THE CWA TONIGHT. RIGHT NOW JUST HAVE A COUPLE
TENTHS OF AN INCH OF ICE IN THE NORTH...BUT AS THE DAY SHIFT GETS A
CLEARER PICTURE ON TONIGHT...THE AMOUNT COULD BE INCREASED.
THEREFORE WITH THE SNOW AND ICE ACCUMULATIONS IN THE NORTHERN PART
OF THE CWA...THE WINTER WEATHER WATCH WILL BE CONTINUED FOR TONIGHT.
BY 12Z SUNDAY OUR CWA WILL FULLY BE IN THE WARM SECTOR AS THE WARM
FRONT WILL BE TO OUR NORTH...THE LOW CENTERED OVER SOUTHEASTERN
WISCONSIN...AND THE COLD FRONT TRAILING DOWN THROUGH CENTRAL
MISSOURI. CAN NOT FORGET ABOUT THE WIND LATER TODAY INTO TONIGHT.
THAT SYSTEM WILL TIGHTLY PACK THE ISOBARS TOGETHER...CREATING QUITE
WINDY CONDITIONS THIS AFTERNOON INTO TONIGHT. DUE TO THE TRACK OF
THE LOW...THE WIND WILL BE OUT OF THE SOUTHEAST TODAY AND THEN VEER
A LITTLE BIT MORE SOUTHERLY TONIGHT.
LONG TERM...
DEEPENING LOW PRES LIFTING WELL NW ACRS WI WILL ALLOW WARM SECTOR TO
SPREAD ACRS ALL OF CWA SUNDAY W/ANOTHER BOUT OF RAIN ESP IN THE
AFTN ASSOCD/W STG CDFNT. DEEP CAA HWVR LAGS SFC TROUGH AND WILL TAKE
SOME TIME FOR LK RESPONSE TO KICK IN BUT CERTAINLY AFT MIDNIGHT.
THERMAL CONTRAST STILL REMAINS POOR AS WELL AS LOSS OF BACKGROUND
SYNOPTIC MSTR AND GOING POPS INTO MONDAY CONSIDERED GENEROUS YET
WILL CONT TO DOWNPLAY OVERALL AMOUNTS.
OTHERWISE ERN US TROUGH WILL AMPLIFY SIGNIFICANT AS NOREASTER DVLPS
OVR WRN ATLANTIC WHILE ANOTHER STG SW EMBEDDED WITHIN PAC WAVE TRAIN
OVERTOPS WRN RIDGE AND THEN DROPS ESE INTO GREAT LAKES...MERGING
W/NRN STREAM SW BY MID WEEK. ONLY CHG HERE WAS TO ALIGN WED POPS
W/SURROUNDING OFFICES. OTHERWISE TOO MUCH UNCERTAINTY IN OUTER PDS
TO WARRANT ANY SIGNIFICANT CHGS W/WELL BLO NORMAL TEMPS CONTG
THROUGH THE PD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 9 AM EST
SUNDAY FOR INZ006-007.
WINTER WEATHER ADVISORY FROM 4 PM EST /3 PM CST/ THIS AFTERNOON
TO 6 AM EST /5 AM CST/ SUNDAY FOR INZ003>005.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 6 AM EST
SUNDAY FOR INZ008-009.
WINTER WEATHER ADVISORY UNTIL 3 AM EST /2 AM CST/ SUNDAY FOR
INZ012>017-020-022>024.
MI...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 9 AM EST
SUNDAY FOR MIZ079>081.
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM EST
SUNDAY FOR MIZ077-078.
OH...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 9 AM EST
SUNDAY FOR OHZ001-002.
LM...GALE WARNING UNTIL 5 AM EST SUNDAY FOR LMZ043-046.
&&
SHORT TERM...LOTHAMER
LONG TERM...HOLSTEN
UPDATE...FISHER
AVIATION...TAYLORHazardous weather outlook, Dec 1, 5:01 AM EST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
501 AM EST SAT DEC 1 2007
INZ003>005-008-009-MIZ077-078-021015-
LA PORTE-ST. JOSEPH IN-ELKHART-NOBLE-DE KALB-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...KENDALLVILLE...LIGONIER...AUBURN...
GARRETT...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...
CASSOPOLIS
501 AM EST SAT DEC 1 2007 /401 AM CST SAT DEC 1 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
A WINTER STORM WATCH IS IN EFFECT FOR SOUTHWEST MICHIGAN AND PARTS
OF NORTHERN INDIANA TONIGHT. A MIX OF WINTRY PRECIPITATION
INCLUDING SNOW...SLEET AND FREEZING RAIN IS EXPECTED TO DEVELOP BY
LATE AFTERNOON AND CONTINUE THROUGH TONIGHT WITH SIGNIFICANT
ACCUMULATIONS OF SLEET AND FREEZING RAIN POSSIBLE BEFORE CHANGING
OVER TO ALL RAIN LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED BUT WINTER WEATHER SPOTTERS
ARE ASKED TO CALL IN REPORTS OF PRECIPITATION TYPE AND
ACCUMULATIONS...AS WELL AS WHEN PRECIPITATION CHANGES FROM ONE
FORM TO ANOTHER.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
INZ006-007-MIZ079>081-OHZ001-002-021015-
LAGRANGE-STEUBEN-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD
501 AM EST SAT DEC 1 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN...NORTHERN INDIANA AND NORTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT
A WINTER STORM WATCH IS IN EFFECT FOR SOUTHERN
MICHIGAN...NORTHEAST INDIANA AND PART OF NORTHWEST OHIO. A MIX OF
WINTRY PRECIPITATION INCLUDING SNOW...SLEET AND FREEZING RAIN IS
EXPECTED TO DEVELOP BY LATE AFTERNOON AND CONTINUE THROUGH TONIGHT
WITH SIGNIFICANT ACCUMULATIONS OF SLEET AND FREEZING RAIN POSSIBLE
BEFORE CHANGING OVER TO ALL RAIN BY SUNDAY MORNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED BUT WINTER WEATHER SPOTTERS
ARE ASKED TO CALL IN REPORTS OF PRECIPITATION TYPE AND
ACCUMULATIONS...AS WELL AS WHEN PRECIPITATION CHANGES FROM ONE
FORM TO ANOTHER.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
INZ012>018-020-022>027-032>034-OHZ004-005-015-016-024-025-021015-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
501 AM EST SAT DEC 1 2007 /401 AM CST SAT DEC 1 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.
.DAY ONE...TODAY AND TONIGHT
A MIX OF WINTRY PRECIPITATION INCLUDING SNOW...SLEET AND FREEZING
RAIN IS EXPECTED TO DEVELOP LATE THIS AFTERNOON AND CONTINUE
THROUGH THIS EVENING BEFORE CHANGING TO ALL RAIN AFTER MIDNIGHT.
LIGHT ACCUMULATIONS OF SLEET AND FREEZING RAIN ARE POSSIBLE TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED BUT WINTER WEATHER SPOTTERS
ARE ASKED TO CALL IN REPORTS OF PRECIPITATION TYPE AND
ACCUMULATIONS...AS WELL AS WHEN PRECIPITATION CHANGES FROM ONE
FORM TO ANOTHER.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-021015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
501 AM EST SAT DEC 1 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
STRONG SOUTHEAST WINDS OF 15 TO 25 KNOTS WILL DEVELOP BY AFTERNOON
AND HELP BUILD 3 TO 5 FOOT WAVES AND CREATE HAZARDOUS CONDITIONS
FOR SMALL CRAFT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
STRONG SOUTH WINDS ON SUNDAY WILL VEER TO NORTHWEST GALES SUNDAY
NIGHT AND CONTINUE INTO MONDAY.
HAZARDOUS SMALL CRAFT CONDITIONS FOR SMALL CRAFT WILL CONTINUE
THROUGH MUCH OF NEXT WEEK.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
Winter Storm, Kosciusko
- When
- December 1, 3:00 PM EST to December 2, 4:30 AM EST
- Where
- Kosciusko forecast zone
- Reported by
- Official NWS Observations
A brief burst of light to moderate snow quickly switched over to sleet and eventually all freezing rain during much of the evening of December 1 into the early morning hours of the 2nd. Around 2 tenths of an inch of rain fell in the form of freezing rain, as well as between a tenth and one quarter inch of sleet and snow. Numerous accidents and slide offs plus some isolated power outages as winds of 15 to 25 mph blew the ice laden power lines. Temperatures rose above freezing after 2 am EDT allowing for a slow melting of the ice.
Winter Storm, De Kalb
- When
- December 1, 3:30 PM EST to December 2, 4:30 AM EST
- Where
- De Kalb forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.398, -84.999 (the zone’s center; the record gives no point)
A brief burst of light to moderate snow quickly switched over to sleet and eventually all freezing rain during much of the evening of December 1 into the early morning hours of the 2nd. Around 2 tenths of an inch of rain fell in the form of freezing rain, as well as between a tenth and one quarter inch of sleet and snow. Numerous accidents and slide offs plus some isolated power outages as winds of 15 to 25 mph blew the ice laden power lines. Temperatures rose above freezing after 2 am EDT allowing for a slow melting of the ice.
Winter Storm, Steuben
- When
- December 1, 3:30 PM EST to December 2, 4:30 AM EST
- Where
- Steuben forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.644, -85.001 (the zone’s center; the record gives no point)
A brief burst of light to moderate snow quickly switched over to sleet and eventually all freezing rain during much of the evening of December 1 into the early morning hours of the 2nd. Around 2 tenths of an inch of rain fell in the form of freezing rain, as well as between a tenth and one quarter inch of sleet and snow. Numerous accidents and slide offs plus some isolated power outages as winds of 15 to 25 mph blew the ice laden power lines. Temperatures rose above freezing after 2 am EDT allowing for a slow melting of the ice.
Winter Storm, Starke
- When
- December 1, 3:30 PM EST to December 2, 4:30 AM EST
- Where
- Starke forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.281, -86.648 (the zone’s center; the record gives no point)
A brief burst of light to moderate snow quickly switched over to sleet and eventually all freezing rain during much of the evening of December 1 into the early morning hours of the 2nd. Around 2 tenths of an inch of rain fell in the form of freezing rain, as well as between a tenth and one quarter inch of sleet and snow. Numerous accidents and slide offs plus some isolated power outages as winds of 15 to 25 mph blew the ice laden power lines. Temperatures rose above freezing after 2 am EDT allowing for a slow melting of the ice.
Winter Storm, Fulton
- When
- December 1, 3:30 PM EST to December 2, 4:30 AM EST
- Where
- Fulton forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.047, -86.264 (the zone’s center; the record gives no point)
A brief burst of light to moderate snow and sleet quickly switched over freezing rain during much of the evening of December 1 into the early morning hours of the 2nd. Around 3 tenths of an inch of rain fell in the form of freezing rain, as well as between a tenth and one quarter inch of sleet and snow. Numerous accidents and slide offs plus some isolated power outages as winds of 15 to 25 mph blew the ice laden power lines. Temperatures rose above freezing after 2 am EDT allowing for a slow melting of the ice.
Winter Storm, La Porte
- When
- December 1, 3:30 PM CST to December 2, 4:30 AM CST
- Where
- La Porte forecast zone
- Reported by
- Trained Spotter
A brief burst of light to moderate snow and sleet quickly switched over freezing rain during much of the evening of December 1 into the early morning hours of the 2nd. Around 3 tenths of an inch of rain fell in the form of freezing rain, as well as between a tenth and one quarter inch of sleet and snow. Numerous accidents and slide offs plus some isolated power outages as winds of 15 to 25 mph blew the ice laden power lines. Temperatures rose above freezing after 2 am EDT allowing for a slow melting of the ice.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Michigan, December 1 to 2, 20077 deaths · 12 events
- Avalanche in Washington, December 1 to 2, 20075 deaths · 1 injured · 2 events
- Winter Storm in Wisconsin, December 1 to 2, 20074 deaths · 6 events
- Flooding and Heavy Rain in Oregon, December 1 to 6, 20072 deaths · $76 million · 49 events
- Winter Storm in Wisconsin, December 1 to 2, 20072 deaths · 13 events
- Winter Storm in Michigan, December 1 to 2, 20071 death · 8 injured · 5 events
- Flooding and Heavy Rain in Washington, December 1 to 4, 2007$10 million · 6 events
- Ice Storm and Winter Storm in Iowa, December 1, 2007$925,000 · 49 events
- Ice Storm in Nebraska, December 1, 2007$480,000 · 24 events
- Drought in Georgia, December 1 to 31, 200797 events
- Flood in Alaska, December 1, 2007$700,000 · 1 event
- Flash Flood and Heavy Snow in New Mexico, December 1 to 2, 2007$210,000 · 75 kt wind · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 70360, 70361, 70362, 70363, 70365, 70364.